# SDR FDEA2020021420322

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 72,695 hours, 15,389 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2240153503
- Part serial: AA65
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  572     26-10  5139     12FEB20  MEM  OPEN  U  LOGPAGES:2749371  INTERMITTENT LEVEL 1 FIRE DET 2 FAIL AND ASSOCIATED  LEVEL 3 FIRE WARNING DURING DESCENT     13FEB20 11:40   MEM                                                                 REPLACED #2 ENGINE UPPER R/H TURINE RAIL ASSY. REF                              MD-11 AMM 26-11-03-4-1.  STILL REQUIRES OPS CHECKS    FACT 13FEB20 14:34   MEM                                                                 PERFORMED FIRE TEST ON #2 ENG IN REF TO MD-11 AMM                                 26-11-02-05-0.  OPS CHECKS GOOD.  A/C OK FOR                                      SERVICE.
